# SDR HALA2010020300050

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 13,874 hours, 33,833 cycles
- Engine: Rroyce BR700715A130
- Engine time: 11,580 hours, 28,260 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 11,560 hours, 28,260 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING EXTERNAL AIR START, ABORTED START ATTEMPT DUE TO HIGH EGT (680 DEGREES).  R & R LT EEC IAW AMM 73-21-01, CONDITION SAME. ACCOMPLSHED BOROSCOPE INSP IAW AMM 72-50-00.  FOUND HPC STAGES 9 & 20 AND STATOR DAMAGED DUE TO FOD. R & R NR 1 ENGINE.  OPS AND LEAK CHECK GOOD.
